[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
January 2001

A Potentially Life-Threatening Adverse Reaction to Verteporfin

Arch Ophthalmol. 2001;119(1):143. doi:

Photodynamic therapy of choroidal neovascularization in patients with age-related macular degeneration and other diseases has proved a useful addition to the ophthalmologist's therapeutic armamentarium.1 Reported adverse effects have been few and have included infusion site problems, photosensitivity reactions, and rare posttherapeutic visual loss secondary to hemorrhage or increased subretinal fluid.2 We would like to report a potentially life-threatening event that occurred during the infusion of verteporfin for photodynamic therapy.

First Page Preview View Large
First page PDF preview
First page PDF preview
×